# SDR USAABB04074

- Difficulty date: August 4, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR LEVEL EMERGENCY LIGHTS FROM ROW 9 THROUGH ROW 17 LEFT INOPERATIVE.  MAINTENANCE REPLACED THE M737 BATTERY.  (M)
